MathSciNet Relay Station
MathSciNet bibliographic data
MR1760674 (2002b:37064) 37F35 (30D05)
Stallard, Gwyneth M. The Hausdorff dimension of Julia sets of entire functions. IV. J. London Math. Soc. (2) 61 (2000), no. 2, 471–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement